Sorry, you need to enable JavaScript to visit this website.

PFIZERPEN® (penicillin G potassium) Overdosage

OVERDOSAGE

Dose related toxicity may arise with the use of massive doses of intravenous penicillins (40 to 100 million units per day), particularly in patients with severe renal impairment (see Precautions). The manifestations may include agitation, confusion, asterixis, hallucinations, stupor, coma, multifocal myoclonus, seizures and encephalopathy. Hyperkalemia is also possible (see Adverse Reactions-Metabolic).

In case of overdosage, discontinue penicillin, treat symptomatically and institute supportive measures as required. If necessary, hemodialysis may be used to reduce blood levels of Penicillin G, although the degree of effectiveness of this procedure is questionable.

What's New

No Current Announcements.

Contact Pfizer Medical

Report an Adverse Event
1-800-438-1985

Search

Please enter your search term(s) for PFIZERPEN®